MathSciNet Relay Station
MathSciNet bibliographic data
MR894433 (88g:30029) 30C60
Tan, De Lin On the dilatation estimates for Beurling-Ahlfors quasiconformal extension. Proc. Amer. Math. Soc. 100 (1987), no. 4, 655–660.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement